# SDR RU3A20171115038

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300LW
- Aircraft serial: FF19
- Aircraft time: 14,943 hours, 7,842 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT FL 260 CABIN FILLED WITH WHITE SMOKE.  EMERGENCY DECLARED, EMERGENCY DESCENT EXECUTED.
